ACLS Megacode 3: Narrow Complex Tachycardia Hurry, don’t let time run out! Sorry, time is up! 0 hours 0 minutes 0 seconds Step 1 of 5 20% Untitled An 83-year-old female with H/O hypertension and diabetes presents to the emergency department for evaluation of palpitations and fatigue. Initial vitals: T: 36.5, R: 20, P: 160s, BP: 140/80, O2: 100% The monitor demonstrates the following with rate of approximately 150s-160s: 1. What is your initial step in management?*AmiodaroneIVFsSynchronized cardio versionValsalva maneuvers Despite vagal maneuvers, the patient remains persistently tachycardic. 2. What medications can be used for treatment?*Metoprolol, dopamineMetoprolol, dobutamineMetoprolol, epinephrineMetoprolol, diltiazem After attempting vagal maneuvers and rate controlling agents, the patient remains persistently tachycardic. She now complains of feeling very light-headed. She is diaphoretic and blood pressure drops to 70s/30s.3. What is the next step in management?*DefibrillationSynchronized cardio versionIVFsMetoprolol After synchronized cardioversion, the patient feels improved. Heart rate is 110, BP 130/60, and repeat rhythm strip demonstrates the following: 4. What is your next step in management?*Synchronized cardio versionAmiodaroneRe-assess patient, consider IVFsMetoprolol or diltiazem The patient starts to feel light-headed again.She is mentating appropriately. Repeat vitals demonstrate P: 180, BP: 120/70. Rhythm strip demonstrates the following: 5. What is your next step in management?*Give amiodaroneGive dobutamineGive 6mg of adenosineCardiovert This iframe contains the logic required to handle Ajax powered Gravity Forms.